X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (328) 328
mathematics, applied (274) 274
mathematical analysis (90) 90
mathematics, general (89) 89
convergence (87) 87
operators (84) 84
analysis (77) 77
approximation (76) 76
inequalities (73) 73
kantorovich inequality (67) 67
optimization (52) 52
applications of mathematics (46) 46
studies (43) 43
theorems (43) 43
monge-kantorovich problem (42) 42
kantorovich constant (40) 40
mathematical models (40) 40
41a25 (39) 39
statistics & probability (36) 36
numerical analysis (35) 35
banach space (31) 31
rate of convergence (31) 31
algebra (30) 30
modulus of continuity (30) 30
algorithms (29) 29
theory of computation (29) 29
applied mathematics (28) 28
41a36 (27) 27
discrete mathematics and combinatorics (27) 27
kantorovich (27) 27
continuity (24) 24
equations (24) 24
newton's method (24) 24
optimal transport (24) 24
theorem (24) 24
computer science (23) 23
geometry (23) 23
49m15 (21) 21
computational mathematics and numerical analysis (20) 20
newton’s method (20) 20
nonlinear equations (20) 20
operations research & management science (20) 20
operator inequality (20) 20
65h10 (19) 19
calculus of variations and optimal control; optimization (18) 18
probability theory and stochastic processes (18) 18
uniqueness (18) 18
65g99 (17) 17
optimal transportation (17) 17
semilocal convergence (17) 17
theoretical, mathematical and computational physics (17) 17
47h17 (16) 16
kantorovich theorem (16) 16
newton methods (16) 16
operator inequalities (16) 16
polynomials (16) 16
research (16) 16
wielandt inequality (16) 16
kantorovich operators (15) 15
specht ratio (15) 15
transportation (15) 15
existence (14) 14
matrices (14) 14
automation & control systems (13) 13
majorizing sequence (13) 13
mathematics - analysis of pdes (13) 13
mathematics of computing (13) 13
operations research/decision theory (13) 13
41a10 (12) 12
65j15 (12) 12
algebra and number theory (12) 12
kantorovich metric (12) 12
mathematics - probability (12) 12
monge–kantorovich problem (12) 12
numeric computing (12) 12
operator theory (12) 12
physics, mathematical (12) 12
positive linear map (12) 12
smoothness (12) 12
analysis of pdes (11) 11
appl.mathematics/computational methods of engineering (11) 11
convexity (11) 11
error analysis (11) 11
estimates (11) 11
generalized kantorovich constant (11) 11
geometry and topology (11) 11
kantorovich distance (11) 11
kantorovich duality (11) 11
monge-kantorovich distance (11) 11
physics (11) 11
polar factorization (11) 11
q-integers (11) 11
regularity (11) 11
transportation problem (11) 11
47a30 (10) 10
hilbert space (10) 10
mathematics - functional analysis (10) 10
positive linear maps (10) 10
young inequality (10) 10
41a30 (9) 9
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (542) 542
Chinese (18) 18
Japanese (7) 7
French (6) 6
German (5) 5
Czech (4) 4
Russian (4) 4
Korean (1) 1
Slovak (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Aequationes mathematicae, ISSN 1420-8903, 2017, Volume 92, Issue 1, pp. 25 - 37
In this paper we use basic properties of strongly convex functions to obtain new inequalities including Jensen type and Jensen... 
Secondary 46L05 | Strongly convex functions | Jensen’s inequality | Primary 47A63 | Analysis | Operator inequality | Mathematics | 26B25 | Combinatorics | MATHEMATICS | MATHEMATICS, APPLIED | Jensen's inequality | YOUNG | BOUNDS | KANTOROVICH CONSTANT | Mathematics - Functional Analysis
Journal Article
Linear & multilinear algebra, ISSN 1563-5139, 2018, Volume 67, Issue 5, pp. 1031 - 1036
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2017, Volume 2017, Issue 1, pp. 1 - 16
The purpose of this paper is to give a survey of the progress, advantages and limitations of various operator inequalities involving improved... 
Kantorovich constant | operator inequality | Mathematics | 15A15 | 47A30 | 15A42 | Analysis | Young’s inequality | Mathematics, general | progress | Applications of Mathematics | 15A60 | Kittaneh-Manasrah inequality | MATHEMATICS | MATHEMATICS, APPLIED | MATRICES | Young's inequality | Scalars | Operators | Promotion | Inequalities | Research
Journal Article
Linear & multilinear algebra, ISSN 1563-5139, 2018, Volume 67, Issue 11, pp. 2253 - 2281
We present several Ando-Hiai type inequalities for n-variable operator means for positive invertible operators... 
Ando-Hiai inequality | generalized Kantorovich constant | Karcher mean | power mean | geometric mean | Operator mean | Ando–Hiai inequality | MATRIX POWER | MATHEMATICS | Inequalities
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2016, Volume 2016, Issue 1, pp. 1 - 8
In this paper, we employ iteration on operator version of the famous Young inequality and obtain more arithmetic-geometric mean inequalities and the reverse versions for positive operators... 
Kantorovich constant | Analysis | Young inequality | arithmetic-geometric means | Mathematics, general | Mathematics | Applications of Mathematics | operator iteration | 47A30 | 47A63 | MATHEMATICS | MATHEMATICS, APPLIED | HILBERT-SPACE | Concretes | Operators | Inequalities
Journal Article
Mathematica Slovaca, ISSN 1337-2211, 2019, Volume 69, Issue 4, pp. 919 - 930
We obtain a refined Young type inequality in this paper. The conclusion is presented as follows: Let , ∈ (𝓗... 
Secondary 46B20 | Kantorovich constant | positive linear map | Primary 47A63 | Young inequality | arithmetic-geometric means | REVERSE YOUNG | MATHEMATICS | OPERATOR INEQUALITIES | Arrays | Inequality
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2020, Volume 268, Issue 7, pp. 3705 - 3724
.... We prove new isoperimetric-type functional inequalities, allowing us to control the relative entropies by their productions, which yields the exponential decay... 
Functional inequalities | Entropy | Fitness-driven dispersal | Optimal transport | Exponential decay | Reaction-diffusion | MODEL | SPACE | MATHEMATICS | NONLINEAR DRIFT-DIFFUSION | HELLINGER-KANTOROVICH DISTANCE | IDEAL-FREE DISTRIBUTION | COMPETITION | CONVERGENCE
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 08/2018, Volume 68, Issue 4, pp. 803 - 810
The main objective of the present paper, is to obtain some new versions of Young-type inequalities with respect to two weighted arithmetic and geometric means... 
Kantorovich constant | Secondary 47A64 | Primary 47A63 | Young inequality | 47B65 | Heinz mean | weighted arithmetic and geometric mean | strictly positive operator | MATHEMATICS | MATRICES | Arrays | Inequalities
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 10/2018, Volume 112, Issue 4, pp. 1349 - 1365
Journal Article
Filomat, ISSN 0354-5180, 2017, Volume 31, Issue 20, pp. 6473 - 6481
...) preserves the order in some matrix inequalities. We prove that if A = (A(1),... , A(k)) and B = (B-1,... , B-k) are k-tuples of positive matrices with 0... 
matrix power mean | MATHEMATICS | MATHEMATICS, APPLIED | multilinear mapping | Kantorovich inequality
Journal Article
Analysis and Geometry in Metric Spaces, ISSN 2299-3274, 07/2015, Volume 3, Issue 1, pp. 157 - 166
In a recent work, E. Cinti and F. Otto established some new interpolation inequalities in the study of pattern formation, bounding the Lr(μ... 
Harnack inequality | Secondary | 46E35 | 58J60 | Primary: 35K08 | 60J60 | Interpolation inequality | 53C21 | 35B65 | Sobolev norm | Kantorovich distance | heat flow | Heat flow
Journal Article
Journal of functional analysis, ISSN 0022-1236, 2018, Volume 275, Issue 7, pp. 1650 - 1673
Journal Article
Mathematical inequalities & applications, ISSN 1331-4343, 04/2017, Volume 20, Issue 2, pp. 389 - 403
In this article we present refinements of Jensen's inequality and its reversal for convex functions, by adding as many refining terms as we wish... 
Jensen's inequality | Convex functions | Means inequalities | Wiener index | MATHEMATICS | REFINEMENTS | WIENER | YOUNG | convex functions | means inequalities | KANTOROVICH CONSTANT
Journal Article
Journal of Mathematical Inequalities, ISSN 1846-579X, 2016, Volume 10, Issue 2, pp. 559 - 570
In this article, we study the further refinements and reverses of the Young and Heinz inequalities with the Kantorovich constant... 
Heinz mean | Kantorovich constant | Operator inequalities | Young inequality | MATHEMATICS | MATHEMATICS, APPLIED | operator inequalities | REVERSE INEQUALITIES | HILBERT-SPACE
Journal Article
Journal of Mathematical Inequalities, ISSN 1846-579X, 2014, Volume 8, Issue 1, pp. 153 - 158
In the present article, some Kantorovich type and Wielandt type matrix inequalities and their equivalent forms are discussed respectively, and the equivalence of these Kantorovich type inequalities... 
Kantorovich inequality | Wielandt inequality | Cauchy-Schwarz inequality | Singular value decomposition | MATHEMATICS | MATHEMATICS, APPLIED | singular value decomposition
Journal Article
Results in Mathematics, ISSN 1422-6383, 3/2019, Volume 74, Issue 1, pp. 1 - 10
In this article, we give some reverses of Young type inequalities which were established by Burqan and Khandaqji (J Math Inequal 9:113–120, 2015... 
reverse Young type inequality | Hilbert–Schmidt norm | 15A45 | Mathematics, general | matrix inequalities | Mathematics | classical Kantorovich constant | 15A60 | 47A30 | MATHEMATICS | MATHEMATICS, APPLIED | Hilbert-Schmidt norm | HEINZ INEQUALITIES
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 06/2018, Volume 370, Issue 6, pp. 4401 - 4432
We prove that the distribution density of any non-constant polynomial f(\xi _1,\xi _2,\ldots ) of degree d in independent standard Gaussian random variables... 
Distribution of a polynomial | Kantorovich norm | Total variation norm | Hardy-Landau-Littlewood inequality | Nikolskii-Besov class | MATHEMATICS | NORM | CONVERGENCE | total variation norm
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 02/2015, Volume 65, Issue 1, pp. 179 - 190
We study the operator Q-class functions, present some Hermite- Hadamard inequalities for operator Q-class functions and give some Kantorovich and Jensen type... 
convex function | Kantorovich inequality | positive linear map | Jensen operator inequality | operator Q-class function | SPACE | MATHEMATICS | Inequalities (Mathematics) | Functions | Functional equations | Analysis
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 2008, Volume 429, Issue 7, pp. 1546 - 1554
Journal Article
Turkish journal of mathematics, ISSN 1300-0098, 2019, Volume 43, Issue 1, pp. 523 - 532
We prove analogs of certain operator inequalities, including Holder-McCarthy inequality, Kantorovich inequality, and Heinz-Kato inequality, for positive operators on the Hilbert space in terms... 
MATHEMATICS | Reproducing kernel Hilbert space | Holder-McCarthy-type inequality | REPRODUCING KERNELS | Berezin symbol | Berezin number | Kantorovich-type inequality | Heinz-Kato inequality | positive operator | BEREZIN SYMBOLS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.